On minimization of one integral functional by the Ritz method

  • A. S. Minenko


Using the variational method, we investigate a nonlinear problem with a Bernoulli condition in the form of an inequality on a free boundary. We prove a solvability theorem and establish the convergence of an approximate solution obtained by the Ritz method to the exact solution in certain metrics.
How to Cite
Minenko, A. S. “On Minimization of One Integral Functional by the Ritz Method”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 58, no. 10, Oct. 2006, pp. 1385–1394, https://umj.imath.kiev.ua/index.php/umj/article/view/3540.
Research articles